# SDR HEEA0015823

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1072T
- Make and model: Bell 206L-1
- Aircraft serial: 45385
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 2360016901
- Condition: Worn
- Location: Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR INDICATOR NOISY, BEARINGS WORN.
